# SDR CALA2025021002270

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 85,332 hours, 20,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR 1R VERY STICKY AND HARD TO DISARM AND ARM. INSPECTED R1 DOOR PER AMM 52-11-01. FOUND PAPER IN THE GRIT BAR REMOVED UNWANTED MATERIAL. OPERATIONAL CHECK GOOD ON DOOR DISARMING AND ARMING.
